I was just prescribed seroquel for bipolar II. I'm worried about the weight gain issue. Does it just automatically put pounds on you or can you just eat healthy and avoid that side effect?
31 Oct 2010
Hello BipolaaaarII. I have bipolar I and take 800 mg of Seroquel at night along with some other medications as they leavy me dopey in the morning. I gained some weight from it,but it could vary from person to person. Exercise as it will do wonders for controlling or weight,you are out and about with nature and it makes you feel better. Please stay in close contact with your doctor about this issue and others that may pop up. I hope this advice helps you. I wish you the best. Sometimes a little weight gain is a trade off for having mental stability in your life.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...
4 answers • 27 Sep 2009
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
... around 110lbs now I've gained a conciderable amount of weight. I am a vegetarian I don't do dairy. I do not eat anymore then I ever ...
46 answers • 17 Sep 2010
I have tried almost every med out there and have terrible side effects... 40 pound weight gain on seroquel... I am just now fitting into my clothes ...
4 answers • 10 Mar 2011
It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...
5 answers • 5 Apr 2015